# SDR UPS02239199

- Difficulty date: August 14, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON RT WING REAR SPAR UPPER CHORD AT APPROX WS 198 AND WS 194.  UPPER CHORD HORIZONTAL FLANGE BLENDED TO REMOVE DAMAGE AT WS 196, WS 201 AND WS 205 IAW SRM 51-10-6.  ADDITIONAL CORROSION FOUND AT 3 FASTENER LOCATION BETWEEN WS 173 AND WS 175.  REPAIR CARRIED OUT IAW SMRO 2002-044-004.
